# SDR ASAA2017100622138

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,807 hours, 1,957 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bracket
- Condition: Worn
- Location: Nr 2 Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE UPPER ROD END LINK LOOSE JUST FWD OF PRSOV ON NR 2 ENGINE.  ACFT GROUNDED. REPLACED PNEUMATIC DUCT CLEVIS AND MOUNTING BRACKET IAW AMM 36-11-01-400-802.
